# SDR N6WA2024122404

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N522GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10079
- Aircraft time: 45,376 hours, 35,645 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 617103
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 ATTACH FLANG BETWEEN STGR27R-26R IS CORRODED.  REPLACED ATTACH FLANGE FS310 BETWEEN STGR26R-STGR27R IAW CRJ SRM 51-42-06
